Publications of Colleen M Robles

Papers Published

  1. Robles, C, Characterization of Calabi–Yau variations of Hodge structure over tube domains by characteristic forms, Mathematische Annalen (September, 2017), pp. 1-25
  2. Kerr, M; Robles, C, Variations of Hodge structure and orbits in flag varieties, Advances in Mathematics, vol. 315 (July, 2017), pp. 27-87
  3. Kerr, M; Robles, C, Classification of smooth horizontal Schubert varieties, European Journal of Mathematics, vol. 3 no. 2 (June, 2017), pp. 289-310
  4. Robles, C, Classification of horizontal s, Compositio Mathematica, vol. 152 no. 05 (May, 2016), pp. 918-954
  5. Robles, C, Schubert varieties as variations of Hodge structure, Selecta Mathematica, vol. 20 no. 3 (July, 2014), pp. 719-768, ISSN 1022-1824
  6. Robles, C, Singular loci of cominuscule Schubert varieties, Journal of Pure and Applied Algebra, vol. 218 no. 4 (April, 2014), pp. 745-759, ISSN 0022-4049
  7. Coskun, I; Robles, C, Flexibility of Schubert classes, Differential Geometry and Its Applications, vol. 31 no. 6 (December, 2013), pp. 759-774, ISSN 0926-2245
  8. Hammond, C; Robles, C, Projective invariants of CR-hypersurfaces, Complex Variables and Elliptic Equations: an international journal, vol. 58 no. 11 (November, 2013), pp. 1493-1516, ISSN 1747-6933
  9. Robles, C, Schur flexibility of cominuscule Schubert varieties, Communications in Analysis and Geometry, vol. 21 no. 5 (2013), pp. 979-1013, ISSN 1019-8385
  10. Landsberg, JM; Robles, C, Fubini–Griffiths–Harris Rigidity of Homogeneous Varieties, International Mathematics Research Notices, vol. 2013 no. 7 (2013), pp. 1643-1664
  11. Robles, C, Parallel calibrations and minimal submanifolds, Illinois Journal of Mathematics, vol. 56 no. 2 (December, 2012), pp. 383-395, ISSN 0019-2082
  12. Robles, C; The, D, Rigid Schubert varieties in compact Hermitian symmetric spaces, Selecta Mathematica, vol. 18 no. 3 (September, 2012), pp. 717-777, ISSN 1022-1824
  13. Landsberg, JM; Robles, C, Fubini-Griffiths-Harris rigidity and Lie algebra cohomology, Asian Journal of Mathematics, vol. 16 no. 4 (2012), pp. 561-586, ISSN 1093-6106
  14. Landsberg, JM; Robles, C, Lines and osculating lines of hypersurfaces, Journal of the London Mathematical Society, vol. 82 no. 3 (December, 2010), pp. 733-746, ISSN 0024-6107
  15. Landsberg, JM; Robles, C, Fubini's theorem in codimension two, Journal Fur Die Reine Und Angewandte Mathematik, vol. 2009 no. 631 (January, 2009), ISSN 0075-4102
  16. Robles, C; Salur, S, Calibrated Associative and Cayley Embeddings, Asian Journal of Mathematics, vol. 13 no. 3 (2009), pp. 287-306, ISSN 1093-6106
  17. Robles, C, The adjoint variety of ??SLm+1C is rigid to order three, Differential Geometry and Its Applications, vol. 26 no. 6 (December, 2008), pp. 683-696, ISSN 0926-2245
  18. Robles, C, Geodesics in Randers spaces of constant curvature, Transactions of the American Mathematical Society, vol. 359 no. 04 (October, 2006), pp. 1633-1652, ISSN 0002-9947
  19. Bao, D; Robles, C; Shen, Z, Zermelo navigation on Riemannian manifolds, Journal of Differential Geometry, vol. 66 no. 3 (March, 2004), pp. 377-435, ISSN 0022-040X
  20. Bao, D; Robles, C, On Randers spaces of constant flag curvature, Reports on Mathematical Physics, vol. 51 no. 1 (February, 2003), pp. 9-42, ISSN 0034-4877

Papers Accepted

  1. Robles, C, Characteristic cohomology of the infinitesimal period relation, Asian Journal of Mathematics, vol. 20 no. 4 (2016), pp. 725-758
  2. M. Green, P. Griffiths, C. Robles, Extremal degenerations of polarized Hodge structures, in Proceedings of Hodge Theory and L2-Cohomology, Johns Hopkins U (2015)
  3. Colleen Robles, Classification of horizontal SL(2)s, Compositio Math. (2015)

Papers Submitted

  1. M. Kerr, C. Robles, Hodge theory and real orbits in flag varieties (2015)